# SDR HEEA954724

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N352TT
- Make and model: Bolkms BO105S
- Aircraft serial: S59
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Amplifier
- Part number: 5222644011
- Condition: Defective
- Location: Cockpit Dg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING FROZEN D.G., CARD FOUND SLAVING AMPLIFIER BAD.
